# SDR O2GA2015062483301

- Difficulty date: June 13, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N833UP
- Make and model: Beech B300
- Aircraft serial: FL947
- Aircraft time: 481 hours, 420 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part serial: 1327059CR917
- Condition: Leaking
- Location: Zone 500
- Part time: 481 hours, 420 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK COMING FROM AFT OF LT MLG WW.  R & R LT OTBD & INBD FUEL CELLS, LEAK CHECKS GOOD.  ACFT WAS RETURNED TO SERVICE.  OTBD FUEL CELL PN REMOVED 002-920013-1 & SN 13-27059.  INBD FUEL CELL PN REMOVED 101-381002-13 & SN CR-917.
